Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shkuratskii, Anatolii Ivanovich
(1949–2020)

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:55
Abstract pages:138
Full texts:56
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person48035
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/212453

Publications in Math-Net.Ru
1984
1. A. I. Shkuratskii, “Subgroups of a symplectic group over the field of fractions of a Euclidean ring”, Algebra Logika, 23:5 (1984),  578–596  mathnet  mathscinet
1983
2. A. I. Shkuratskii, “Subgroups of a symplectic group over an algebraically closed field”, Algebra Logika, 22:4 (1983),  466–473  mathnet  mathscinet
1978
3. A. I. Shkuratskii, “The problem of generation of free groups by two unitary triangular matrices”, Mat. Zametki, 24:3 (1978),  411–414  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 720–721

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022